# SDR USAA050184

- Difficulty date: January 17, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N674UW
- Make and model: Airbus A330-323
- Aircraft serial: 0342
- Engine: Pwa PW4168A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5332371120400
- Condition: Corroded
- Location: Fuselage
- Part time: 21,927 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 CHECK - SEAT TRACK, (3.0 X 0.50 X 0.03 AND 0.03 X 0.50 X 0.04); CORROSION; LEVEL 2; TASK J7-200-2580C SEAT TRACK, Y450, FR 53.7-55, Z240 MAIN CABIN FLOOR.  INSTALLED NEW SEAT TRACK SECTION AND SPLICES IAW SRM.  (K)
